| Model Number |
02.12.E0510FL |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
01/14/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 1 month from the primary, the patient came in due to infection and the cause is unknown.The surgeon performed and washout and i&d and revised the liner from a 10mm to a 12mm.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 16 january 2026.Gmk-spherika 02.12.E0510fl gmk-sphere tibial insert e-cross - flex 5l - 10mm (k202022) lot 2436581: (b)(4) items manufactured and released on 04-feb-2025.Expiration date: 16-jan-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.